PDA

View Full Version : New here I need Help!!!



Shaea
09-24-2012, 07:30 AM
Hello all I am new to this forum. I have every symptom of Lupus but my blood work came back normal... My first blood work came back and I was really low in Vit D and B-12. So I take 6000 mgs of vit d a day and 2 shots of b-12 a week. Have been doing that for a month or so. They just did new blood work and that is the one that came back normal. I have no clue whats going on. I am so confused at this point. I feel as though I am going to have to live with this pain and feeling lie I am going " retarded" ( yes I HATE that term bc I Do have a downs syndrome sister not Biological bc I was adopted) But I have a hard time sometimes putting things together and well even just typing this I am struggling. And that is unusual for me. I can't hardly move in the mornings. I loo like a walking zombie. My joints hurt me most of the time, my muscles feel lie they want to rip off my bone and I get a red thing across my face when I get hot or i can just be siting there and doing nothing. I have kidney infections ALL the time, I can't think straight, my mouth will sometimes feel like its on fire, I get headaches quiet often, i am really sensitive to bright light , I get these really funny spots that come up on me. My toes have like spots on them sometimes, lymph nodes in neck are swollen. I just feel like I am in a fog most of the time... I am very clumsy, hurt myself just doing something that is so simple, my husband will look at me and go "really Shae" . Arms hurt so bad sometime that you know how someone will just grab your arm to get your attention, well that almost feels like you grabbed it will all your strength and are trying to hurt me. Ok I will quite complaining now. I just don't know whats going on. VERY CONFUSED AT THIS POINT. ( I'm not yelling I just don't know) Any help would be appreciated.

jmail
09-24-2012, 05:08 PM
From what I personally experienced, a low B12 can really mess with the CNS, and a person's persception of "pain". In other words, it'll feel like you're falling apart, and that you're walking on broken feet. Most folks are naturally low on vitamin D (which the human body "makes" with sun exposure), and need to "supplement", prefereably with diet. Realistically, mineral supplements are usually necessary. Neither should be taken without doctor supervision, since going "over" or "high" with the levels can cause even more problems.

Now, when you use the term "retarded" (which just means "delayed" or "slowed"), are you referring to feeling like you're losing your faculties, or your ability to cope? Losing your "grip on reality"? I ask this because I wonder about your thyroid levels, and if they were checked? Not just the TSH level, but T3, T4, etc.? Hypothyroidism can *really* cause a person issues, and combined with low B12, you can end up wondering which way is up in your life, with symptoms like you describe... First-hand experience here with that. The thyroid regulates just about everything in your body...

btw, Welcome to WHL, Shaea. Browse around and read the "stickies" at the top of each section for some useful info.

kim,l
09-24-2012, 09:47 PM
hello shae welcome whl family if you need to talk you can leave message at my profile page. i am here if you need to chat.

Shaea
10-01-2012, 04:57 PM
I mean I feel like I cnat do things lie I used to be able to... Like putting something that I want to type to the letters on the kkeypad. I have to stop and think about it for a sec.. I have been worried that I have that thing where you lose your mind... I cant remember anything. They said my thyroid level was normal too. I just dont know anymore.... I go to the rheumatologist on Oct 3rd maybe he can help
Im at a dead end I feel... Im just tired of feeling this way!

jmail
10-03-2012, 02:35 PM
How'd the rheumy visit go, Shaea?...

Shaea
10-05-2012, 06:58 AM
went to the rheumy and he said Fibromyalsia...He put me on Neurontin. It seems to help this am when I got up for a couple of hours... started doing things ( washing clothes ) and now I am feeling like an anchor is just pulling me down and i an having this sharp pain shoot thru my back by my shoulder blade and the redness on my face is getting brighter...... I really could go back to bed now I think but thats not an option right at this point... I dont know i wish there was just something....... Dont we all!!! LOL

Shaea
10-05-2012, 07:32 AM
So I took the Neurontin last night.. I felt better this morning for about 2 hours started doing stuff ( washing clothes) and now I am just wore out.... I feel as though I have a anchor weighing me down.. Cant even thin straight... redness on my face is getting more apparent and this is something i usually don't have... He said something when I was there about pimples but i NEVER get pimples never have... plus my arms have a redness rash to them. really shaky... sharp pain shooting thru my back by my shoulder blade (killing me) muscles are really jumpy. I could really just go back to bed... It seem as though all my energy is just drained from me....Is there any thing the Dr Chou can give me for during the day? Yesterday I cried all day. Today I hurt.... I just want to know why i feel like this... Is this normal for fibromyalsia? This is a message I just sent to my Rheumy bc I now feel lie crap... Sorry for the language.... Any advice from any of you?

jmail
10-05-2012, 08:05 AM
Call your doctor's office, and see if you can speak to a nurse about the med. My doc's office usually has a message thingie, and they usually call back later in the day. Mention the redness on your face and any differences in pain or sensation that you have. I couldn't take neurontin myself, and even lyrica was "strange" for me. Other people get along fine with them. I do know that both of them take a bit of "getting used to". However, make sure that's what it is, by consulting with the doc's office. My wife has fibromyalgia, and it ain't no picnic. Praying for you, and wishing you well...

Shaea
10-08-2012, 04:10 PM
After taking the meds now for a couple of days now I DO feel better for about 2 hours a day, which I am NOT complaining about that... but How am I suppose to go back to my job like that? I am a licensed cosmetologist... i do ALOT of nails and pedicures... Theres no way! I can barely type on the computer with out having to REALLY think about where my fingers are suppose to be going.. and it did not used to be that way... Even just looking at the screen seems to get worse everyday. Im just frustrated i guess! Sorry to be venting...
What I typed above is what I emailed to the dr and he replied with "You need to give more time for Neurontin to work. Most of your symptoms are due to persistent fibromyalgia, not due to Neurontin side effects. But if you coninuet to feel worse in the next 1 month, you can stop that drug and we will discuss other treatment when you return for follow up. That was his response to me...